# SDR AALA202306290794

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 12,127 hours, 3,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ACCUMULATOR PRESSURE LOW. PRESSURE IN YELLOW BAND. TEMPERATURE 90 F. SERVICED L3 DOOR DAMPER PER AMM 52-22-00.
